In addition to low energy I feel hungry and I am eating a lot especially sweets. it is not good! I would hate to discontinue it because it works so well for anxiety.
I’ve been on Paxil for almost 20 years and I’m getting off of it now, mainly due to the fact that it’s stoped working and has horrendous side effects, including weight gain, suppressed emotions and inability to sleep. I should have gotten off of this terrible drug as soon as it stopped working around a year and a half ago. I would advise doing your research and speaking to your doctor about alternative drugs. Paxil is one of the hardest AD to stop taking and the side effects aren’t worth it IMO.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 6 answers
Posted 5 May 2012 • 1 answer
Posted 24 Apr 2013 • 6 answers
Posted 25 Oct 2013 • 3 answers
Posted 11 Apr 2016 • 6 answers